RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Sivergina Irina F

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:283
Abstract pages:403
Full texts:161
References:58
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person52643
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1992
1. A. B. Kurzhanskii, I. F. Sivergina, “The $\varepsilon$-observability property for distributed-parameter systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 1 (1992),  122–137  mathnet  mathscinet  zmath  elib
2. A. B. Kurzhanskii, I. F. Sivergina, “The guaranteed-estimates method and regularization problems for evolutionary systems”, Zh. Vychisl. Mat. Mat. Fiz., 32:11 (1992),  1720–1733  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:11 (1992), 1545–1558  isi
1985
3. I. F. Sivergina, “Evolution equations in the problem of estimation of trajectories of systems with a priori quadratic constraints on uncertain parameters”, Avtomat. i Telemekh., 1985, 1,  84–94  mathnet  mathscinet  zmath; Autom. Remote Control, 46 (1985), 73–82
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019